# SDR DALA2024091809164

- Difficulty date: September 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0559993) FRAME CRACKED AT BS 867 STR 8R AT INBD HOLE. REPAIR PRIOR TO FURTHER FLIGHT. REPAIRED PER WORK CARD 2526-01236-02B INSTRUCTIONS, REF SUPPORTING AA 2526-01236.
